# SDR F3LA2012062800772

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 3,639 hours, 1,457 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: IM082011ND01
- Part serial: 1064C110
- Condition: Failed
- Location: Nlg
- Part time: 206 hours, 77 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT NOSE TIRE WITH TREAD SEPARATION.  REPLACED RT NOSE TIRE LAW AMM32-41-12-PB40 1.
